# SDR 2012FA0000745

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: General aviation
- Aircraft: N565RB
- Make and model: Piper PA-44-180
- Aircraft serial: 4496307
- Aircraft time: 99 hours
- Engine: Lyc O360A1H6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Chafed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CABLE CHAFING AGAINST AUTOPILOT DRIVE MOTOR.
